# SDR 07FDEA01841

- Difficulty date: May 17, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: FXSRM51101N0
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 970 S-28R WEB HAS CORROSION.  REMOVED CORROSION ON WEB AT STA 970 STR 28R CORROSION FOUND OUT OF LIMITS IAW SRM 51-10-6, FABED NEW WEB ON MAE TR T7/679785.  INSTALLED THE NEW WEB IAW SRM 51-30-2.  INSTALLED STIFFENERS THAT WERE REMOVED PREVIOUSLY FOR ACCESS IAW SRM 51-30-2.
